×

zbMATH — the first resource for mathematics

The near-rings on groups of low order. (English) Zbl 0153.35704

MSC:
16Y30 Near-rings
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Blackett, D. W.: The near-ring of affine transformations. Proc. Amer. Math. Soc.7, 517-519 (1956). · Zbl 0070.33602 · doi:10.1090/S0002-9939-1956-0078651-X
[2] ? Simple near-rings of differentiable transformation. Proc. Amer. Math. Soc.7, 599-606 (1956). · Zbl 0070.12004 · doi:10.1090/S0002-9939-1956-0078655-7
[3] Clay, J. R.: The near-rings on a finite cyclic group. The Amer. Math. Monthly71, 47-50 (1964). · Zbl 0118.26401 · doi:10.2307/2311302
[4] Fröhlich, A.: Distributively generated near-rings, I (Ideal Theory). Proc. London Math. Soc. (3)8, 76-94 (1958). · Zbl 0079.26003 · doi:10.1112/plms/s3-8.1.76
[5] Fuchs, L.: Abelian Groups. Budapest: Publishing House of the Hungarian Academy 1958.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.